# SDR UALA2009072802246

- Difficulty date: July 27, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 66,740 hours, 19,284 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Clogged
- Location: Door 3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R DIFFICULT ARMING. FOUND INSULATION FELL OUT OF CEILING. REMOVED INSULATION & REINSTALLED INSULATION IN CEILING. DOOR ARM AND DISARMED OKAY.
